| Model Number |
9390A-1001 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during functional testing, they were not able to seat the battery into the device.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device, and the customer's report was not replicated or confirmed.The device was put through extensive testing with the user-supplied pads and the known good test battery without duplicating the report.It was recommended to the customer to scrap the device.No trend is associated with reports of this type.